Would love your thoughts, please comment at the end of the post!
Does anybody else’s pee turn a bright color after taking bariatric multivitamins?
I recently bought bariatric vitamins, and I noticed that when I take them, I start getting nauseous and it kind of feels like it’s an overload on vitamins but I’m continuing to take them, and recently I just bought the 45-plus iron for after my weight loss surgery. I hope that I can start with this 18+ and work my way up to the 45.
- Vitamins and minerals after bariatric surgery are a permanent inclusion.
- Yes, it is normal for your urine to turn a bright yellow or even look a little neon green upon taking multivitamins.
- The yellow urine after bariatric surgery is due to the excess vitamin B2 or Riboflavin. John T. Pinto. “Riboflavin” Advances in Nutrition: An International Review Journal. 2016; 7(5): 973-975
View in Article Generally, women require only 0.9 milligrams of vitamin B2 whereas a vitamin capsule contains about 25-75 milligrams. The excess amount is flushed out by the body.
- Nausea may be related to the iron in them.
- Try to have a little food in your stomach before you take them and that should hopefully help.
What’s responsible for the bright yellow urine after bariatric surgery if you’ve been taking multivitamins?
The vitamin B2, which is also known as riboflavin. The word “riboflavin” is derived from the Latin word “flavus” which (no surprises here) means yellow or blond. Some common foods like dairy products, nuts, eggs, lean meats and leafy vegetables like spinach contain riboflavin
Now that you know, do not freak out at the sunny bright yellow color of your urine the next time!
- John T. Pinto. “Riboflavin” Advances in Nutrition: An International Review Journal. 2016; 7(5): 973-975
This Post Addresses
- Vitamin B12 urine color
- Bright yellow urine vitamins
- Multivitamin urine color
- Vitamin B complex yellow urine
- Vitamins pee color